# SDR 510RT062702

- Difficulty date: June 27, 2002
- Submitted: July 15, 2002
- Operation: Air carrier
- Aircraft: N510RT
- Make and model: Bell 206L-3
- Aircraft serial: 51078
- Aircraft time: 13,296 hours, 2,683 cycles
- Engine: Allsn 250C30P
- Engine time: 16,936 hours
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Tach Generator
- Part number: 206076373001
- Condition: Failed
- Location: Rotor
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYDRAULIC FAILURE DURING CRUISE FLIGHT.
